Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Diagnosed with Hashimoto s disease, feel like fainting often. Why does it happen ?

Hi, I am 53, diagnosed with Hashimoto's disease. I feel as if I will faint often, but I do not faint. When I catch it i begin to breath deeply and it goes away. Any Ideas why I feel faint so foten. It is mostly when I am exhaused which is often. Thanks (height 5'2", weight 162) i am on no medeication at this time. But I do take vitamins and herbs and I have gone on a special diet that eliminates gluten, dairy, soy, peanuts and beef.
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  194
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Hashimotos disease is autoimmune thyroiditis where initially hyperthyroidim and then hypothyroidism occurs

Fatigue, generalized weakness , feeling faint are the symptoms of the disease

You should consult general physician /Neurologist for clinical examination

You require thyroid profile test ,and blood antibody test for confirming the disease and thyroid replacement drugs .

Please consult your local doctor/specialist for a prescription

Dr Sandhya Manorenj
Hi Tech city hyderabad
Answered: Thu, 30 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor